Your cart is empty
Lemsip Max Sinus Flu Lemon 10 Sachets

Fever
Headache
Sore Throat
Body aches
Sinus & Nasal Congestion.
Contains 1000mg Paracetamol and Pseudoephedrine HCl 60mg.
FULL DESCRIPTION
Lemsip Max Sinus & Flu Dosage:
For Adults Only. 1 Sachet up to 3 times daily. Do Not exceed 3 sachets in 24 hours. Do Not give to children uner 12 years. Do Not take for more than 3 days without medical supervision.
Do Not Exceed the stated dose. Always read the product information leaflet enclosed before starting the medication.
Ingredients:
Paracetamol 1000mg (Analgesic) for relief of Fever, Headache, sore throat, body aches and Sinus & Nasal Congestion.
Pseudoephedrine HCl 60mg (Decongestant) for relief of Blocked or runny nose.
Do not take any other paracetamol-containing products.
Contains aspartame (E951) which contains a source of phenylalanine.
May be harmful to people with phenylketonuria. Immediate medical advice should be sought in the event of overdosage even if you feel unwell.
Please read the enclosed leaflet carefully.
Immediate medical advice should be sought in the event of overdosage, because of the risk of irreversible liver damage.
For full Lemsip Max Sinus & Flu product details refer to Medicines.ie
We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.
For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine
Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:
A record of each transaction will be retained for a period of 2 years.